Preferences which have open graphs
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Mathematical Economics.
Volume (Year): 3 (1976)
Issue (Month): 3 (December)
Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Gerasímou, Georgios, 2010.
"Consumer theory with bounded rational preferences,"
Journal of Mathematical Economics,
Elsevier, vol. 46(5), pages 708-714, September.
- Tian, Guoqiang & Zhou, Jianxin, 1995. "Transfer continuities, generalizations of the Weierstrass and maximum theorems: A full characterization," Journal of Mathematical Economics, Elsevier, vol. 24(3), pages 281-303.
- FLEURBAEY, Marc & SCHOKKAERT, Erik, .
"Behavioral welfare economics and redistribution,"
CORE Discussion Papers RP
-2485, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Marc Fleurbaey & Erik Schokkaert, 2013. "Behavioral Welfare Economics and Redistribution," American Economic Journal: Microeconomics, American Economic Association, American Economic Association, vol. 5(3), pages 180-205, August.
- Tian, Guoqiang, 1991. "Generalized quasi-variational-like inequality problem," MPRA Paper 41219, University Library of Munich, Germany, revised 26 May 1992.
- repec:hal:journl:halshs-00367867 is not listed on IDEAS
- Kelsey, David & Yalcin, Erkan, 2007.
"The arbitrage pricing theorem with incomplete preferences,"
Mathematical Social Sciences, Elsevier,
Elsevier, vol. 54(1), pages 90-105, July.
- David Kelsey & Erkan Yalcin, 2004. "The Arbitrage Pricing Theorem with Incomplete Preferences," GE, Growth, Math methods, EconWPA 0401002, EconWPA.
- Carmen Herrero Blanco & JosÃ© Manuel GutiÃ©rrez DÃez, 1990. "Lagrangean conditions for general optimization problems with applications to consumer theory," Working Papers. Serie AD, Instituto Valenciano de Investigaciones EconÃ³micas, S.A. (Ivie) 1990-02, Instituto Valenciano de Investigaciones EconÃ³micas, S.A. (Ivie).
- repec:hal:wpaper:halshs-00531434 is not listed on IDEAS
- Tian, Guoqiang & Zhou, Jianxin, 1991. "Quasi-Variational Inequalities without Concavity Assumptions," MPRA Paper 41222, University Library of Munich, Germany.
- Georgios Gerasimou, 2013. "On continuity of incomplete preferences," Social Choice and Welfare, Springer, Springer, vol. 41(1), pages 157-167, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.